| Model Number |
3086 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
| Date of Event |
08/22/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient experienced an infection at the leads site.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the entire system was explanted to address the issue.The patient was hospitalized and administered antibiotics to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.